Hope your feeling better soon. I had the same thing, the stomach lining of was coming away. I have suffered with my stomach for a few years, i have ulcerative colitis. In April this year i was admitted to hospital because of the lining of my stomach but that was due to my dr giving anti flam drugs that he knew i shouldnt take but had mistakenly given me. (I forgave him) lol... I really feel for you as it absolutely the most painful illness i have ever had even more than my colitis flaring up. Be careful on what drugs your taking tho. Because of the drug i was given i started bleeding from my stomach and vomiting blood. Hopefully in a few days you will be feeling better.....
Oh my that sounds bad :[ I hope you feel better and thanks. The pills are working great I'm eating more and have alot less nausea :) I still feel sick though my ultrasounds are on the 14th to figure out if i have a cyst or not ....
Hi there, do you mind me asking why your taking the stomach pills and what has the dr said that is wrong with you and why your stomach is inflamed. Is it something you suffer with a lot. There a lots of things that could kick it off. I know exactly what mine are now. I know for sure that alcohol is one of them so i dont drink anymore, i know that sounds drastic but it was my health that i had to think about as i was overdoing it and i aint getting any younger. lol. Also certain foods like spices etc, coffee is a no no. Keep a eye on your diet to it may help. Hope your feeling better soon and dont miss the antibiotics. Take care. btw good luck with the ultrasound.
Thanks. Well I've always even as a kid had stomachaces and not been able to eat spicy foods, or foods that usually cause digestive upset. I'm a very picky eater now, I never drink coffee but ocasionally tea, which i tend to feel sick from afterwards, alcohol is hard for me to drink as I start feeling nauseaous and burning inside before I'm even drunk, and usually throw up cuz I feel it just sits in my stomach for ever and ever and I just want to be rid of it, once I'm sick I usualy feel better. The dr hasnt said why or whats wrong, she jst poked around my stomach and when I said it hurt she said it was inflamed, and I had given her a whole sheet of other symptoms I'd been having.(I also abused advil a few years ago when my teeth were coming in, which may have hurt my stomach ) I'm not sure as I constantly feel sick, it switches from my stomach hurting to my intestines and lower stomach, and I may have an ovarian cyst causing me pain as well as kidney problems that are unknown so far as well...The only thing about my diet that I do is consume sugar, and salt, I love them both and I like my junk food snacks, I dont gorge on them but I deff eat them on a regular basis, I seem to be alright as long as I dont drink a big milkshake or something I usually feel fine. If anything I feel bloated and tender, gas is a big problem as well as constipation and its so embarassing to say so, no one in my family knows that I'm so miserable because of these things lol. Anyway the pills are working, I can tell cuz when I miss a day or take it late, i feel the burning come back and nausea, I just hope there arent any serious risks of taking them. I still feel like I may have bacteria in my bladder still irritating me, i finished the antibiotics awhile ago too, and I'm going to start taking cranberry complex pills again, altho they irritate my stomach theymay not now that i'm on prilosec, and I need to start taking a multivitamin, and B12 suppl. as I just found out what my meds are taking out of my body, its shocking....May I suggest you look up the book "The nutritional cost of drugs" It tells you what medications take what nutrients out of your body, its very helpful, thanks for your concern, take care.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.